# SDR IXXA20231019073

- Difficulty date: October 15, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767338
- Aircraft serial: 24875
- Aircraft time: 109,157 hours, 24,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Screw
- Part number: 654T05131727
- Condition: Unknown
- Location: Window
- Part time: 109,157 hours, 24,407 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW WILL NOT CLOSE. FAULT ISOLATED TO HANDLE ASSEMBLY. AIRCRAFT GROUNDED FOR MAINTENANCE. REMOVED AND REPLACED  RIGHT NO. 2 WINDOW MECHANISM SCREW ASSEMBLY IAW B767 AMM 56-11-04. OPERATIONAL CHECK GOOD. AIRCRAFT RELEASED TO SERVICE.
